American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54H25) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Stephanie M. Boyles. An example of a fixed point free homeomorphism of the plane with bounded orbits. Bull. Amer. Math. Soc. 3 (1980) 1028-1030. MR 585183.
Abstract, references, and article information   
View Article: PDF

[2] Harold Bell. A fixed point theorem for plane homeomorphisms. Bull. Amer. Math. Soc. 82 (1976) 778-780. MR 0410710.
Abstract, references, and article information   
View Article: PDF

[3] S. Y. Husseini. Manifolds with the fixed point property. I. Bull. Amer. Math. Soc. 80 (1974) 664-666. MR 0343302.
Abstract, references, and article information   
View Article: PDF

[4] D. G. Bourgin. A degree for nonacyclic multiple-valued transformations. Bull. Amer. Math. Soc. 80 (1974) 59-61. MR 0326505.
Abstract, references, and article information   
View Article: PDF

[5] D. G. Bourgin. Set valued transformations. Bull. Amer. Math. Soc. 78 (1972) 597-599. MR 0324640.
Abstract, references, and article information   
View Article: PDF

[6] Charles L. Hagopian. A fixed point theorem for plane continua. Bull. Amer. Math. Soc. 77 (1971) 351-354. MR 0273591.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 6 of 6 found      Go to page: 1

Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia